MAUDE Adverse Event Report: LIVANOVA USA INC VASCULAR DILATOR KIT; ESTECH PERCUTANEOUS INSERTION DILATOR KIT

LIVANOVA USA INC VASCULAR DILATOR KIT; ESTECH PERCUTANEOUS INSERTION DILATOR KIT
Model Number 200-120
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 02/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information was not provided.The involved dilator has been disposed by the customer and thus it is not available for investigation at livanova.On april 21, 2020, livanova has received a copy of the medwatch the customer has submitted a review of the dhr did not identify any deviation or non-conformity relevant to the reported issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.Device not available.
 
Event or Problem Description
Livanova usa in has received a report that, during a femoral cannulation for a procedure, the tip of the dilator cracked.According to customer information this cause patient vessel damage at the insertion point and requiring femoral venous repair during the surgery.There is no report of any patient injury.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
The complained dilator was disposed by the customer.However, the customer has provided photographic evidences showing a small crack in the tip of the complained dilator.The review of the dhr did not identify any deviations, non-conformities or material scrap/requests relevant to the reported issue.No other complaint has been recorded for the claimed product lot.No other similar complaints have been received for claimed item.The reported failure was confirmed by visual inspection of the provided picture.However, without possibility to investigate the complained device no root cause could be assessed.This type of dilator is manufactured by a livanova supplier.The supplier was formally informed of the event and requested for investigation and to evaluate possible corrective action(s).Livanova will keep monitoring the market for similar events.H3 other text : device not available.

Brand Name
VASCULAR DILATOR KIT
Common Device Name
ESTECH PERCUTANEOUS INSERTION DILATOR KIT
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
MDR Report Key10051039
Report Number1718850-2020-00022
Device Sequence Number3293460
Product Code DRE
UDI-Device Identifier00803622112522
UDI-Public(01)00803622112522(240)200-120(17)230131(10)2000800032
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070749
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number200-120
Device Lot Number2000800032
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/17/2020
Supplement Date Received by Manufacturer06/08/2020
Initial Report FDA Received Date05/13/2020
Supplement Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight90